# SDR COMA9810052

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Engine: Pwa PW118
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Totalizer
- Part number: 944101
- Condition: Malfunction
- Location: Cockpit
- Part time: 19,972 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL TOTALIZER AND FUEL QUANTITY DISAGREE.  REPLACED TOTALIZER.
